# SDR R61A2021100500783

- Difficulty date: October 2, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N231JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 34,175 hours, 21,679 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR HAVING DIFFICULTIES OPENING. CLEANED AND LUBED L1 DOOR UPPER FLAPPER HINGE AND OPS CHECK IAW AMM 52-11-00.
